Linear regularization of multidimensional inverse problems for
Doklady Akademii Nauk, Tome 309 (1989) no. 4, pp. 791-795
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1989_309_4_a4,
author = {S. I. Kabanikhin},
title = {Linear regularization of multidimensional inverse problems for},
journal = {Doklady Akademii Nauk},
pages = {791--795},
year = {1989},
volume = {309},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1989_309_4_a4/}
}
S. I. Kabanikhin. Linear regularization of multidimensional inverse problems for. Doklady Akademii Nauk, Tome 309 (1989) no. 4, pp. 791-795. http://geodesic.mathdoc.fr/item/DAN_1989_309_4_a4/